# SDR SWIA202053479

- Difficulty date: September 6, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN FUEL PANEL ACCESS PANEL CUT OUT 640BB IS CORRODED AROUND CIRFUMFERENCE.  C-CHECK RO 10/18/2020.  REPAIRED RT WING LOWER SKIN FUEL PANEL ACCESS PANEL CUT OUT 640BB IS CORRODED AROUND CIRFUMFERENCE.  BOMBARDIER REO IT WAS IN THE CRITICAL AREA.  AWL INSPECT DUE AT 42742 CYCLES WITH A REPEAT AT 51705 CYCLES.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO MEASUREABLE WEIGHT CHANGE REQUIRED.
